U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

help plz! can pravichol medicine for high col. cause hands and feet to experience numbness?

1 doctor answer4 doctors weighed in
Dr. Ganana Tesfa
Neurology 34 years experience
Neuropathy: Cholesterol drugs (statins) rarely cause neuropathy.Need to see a neurologist to rule out commen causes of neuropathy.You may also try CO Q 10 300 mg over the counter one a day.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 39-year-old member asked:
1 doctor answer4 doctors weighed in
A 31-year-old female asked:
1 doctor answer2 doctors weighed in
A 25-year-old male asked:
1 doctor answer1 doctor weighed in
A 54-year-old female asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.